# SDR RAIA201503110002

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 34,637 hours, 19,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD WING/FUSELAGE FAIRING EXTERIOR FLOOD LIGHT NR 3 INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECKED GOOD.  REPLACED NR 1 POWER SUPPLY, OPS CHECK GOOD.
